Borges, M. F.2014-05-202014-05-201996-10-01Journal of Geometry and Physics. Amsterdam: Elsevier B.V., v. 20, n. 2-3, p. 142-148, 1996.0393-0440http://hdl.handle.net/11449/39055The purpose of this note is the construction of a geometrical structure for a supersymmetric N = 2, d = 5 Yang-Mills theory on the group manifold. From a general hypothesis proposed for the curvatures of the theory, the Bianchi identities are solved, whose solution will be fundamental for the construction of the geometrical action for the N = 2, d = 5 supergravity and Yang-Mills coupled theory.142-148engBianchi identitiessupergravityYang-Mills theoryBianchi identities for an N=2, d=5 supersymmetric Yang-Mills theory on the group manifoldArtigo10.1016/0393-0440(95)00049-6WOS:A1996VM96500002Acesso restrito